# SDR UALA2010012200269

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 38,498 hours, 4,830 cycles
- Engine: Pwa PW4090
- System (JASC): 4940 · APU Start/Ignition System
- Part: Controller
- Part number: S351W200100
- Part serial: 62
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AIR STARTER APUC DETECTED LOSS OF AIR TURBINE STARTER FUNCTION. STATUS MSG-3610290 LATCHED TA MODE.  REPLACED APU AT SCV & AIR TURBINE STARTER  & APU SHUTOFF VALVE, ALL NO HELP. APU STILL DOES NOT START PNEUMATICALLY. REPLACED AIR SUPPLY CABIN PRESSURE CONTROLLER, OPS CKS OK.
